 @article{ferriz_baigún_dominino_2010, title={Distribution patterns and trophic characteristics of salmonids and native species inhabiting high altitude rivers of Pampa de Achala region, Argentina}, volume={8}, ISSN={1679-6225}, url={https://doi.org/10.1590/S1679-62252010000400015}, DOI={10.1590/S1679-62252010000400015}, number={4}, journal={Neotropical Ichthyology}, publisher={Sociedade Brasileira de Ictiologia}, author={Ferriz, Ricardo A. and Baigún, Claudio R. M. and Dominino, Jael}, year={2010}, pages={851–860} }